Thunderstorm Wind, Ogle
- When
- June 5, 6:28 AM CST
- Where
- Ogle County, Mt Morris
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.050, -89.430
Wind gusts were estimated to 70 mph.
Severe thunderstorms developed across northwest Illinois shortly after sunrise and quickly moved across far northern Illinois during the mid morning hours.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LOT wrote it up.
Severe thunderstorms developed across northwest Illinois shortly after sunrise and quickly moved across far northern Illinois during the mid morning hours.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Jun 5, 4:52 AM CST, 1 hour 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 552 AM CDT THU JUN 5 2008 .DISCUSSION... 259 AM CDT FOCUS IS ON CONTINUATION OF STORMS INTO THE MORNING HOURS OR NOT. ELEVATED CONVECTION STILL PROMINENT ACROSS IOWA. WHILE INDICATIONS ARE THAT THE MAJORITY OF THIS WILL SLIP NORTH WITH SLOW MOVING WARM FRONT OVERNIGHT...UPR LVL WAVES MOVING NORTHEAST IN MID LVL FLOW STILL SUSPECT...ESPECIALLY WITH PRIMED DEWPTS IN 60S AND LOWER 70S IN PLACE ACROSS CWA. HAVE LEFT CHC NORTH OF I-80 UNTIL NOONTIME. AFTER THAT...MID LVL RIDGING SEEMS TO AMPLIFY INTO THE LAKES REGION AS FURTHER DEEPENING OF THE UPR LOW OVER NEBRASKA BACKS MID LVL FLOW MORE SOUTHERLY DURING THE DAY. BETTER LOW LVL DIVERGENT PATTERN OVER IL AND IN LIKELY TO HALT CONVECTION DURING THE DAY. UPR LOW FEATURE IN PLAINS KICKS OUT TOWARD UPR MS VLY THURSDAY NIGHT AND CONTINUING TO DEEPEN AS IT EJECTS NORTHWARD INTO WEST ONTARIO ON FRIDAY. HAVE ADVECTED ASSOCIATED SHORT WAVE ACROSS MS VLY ON FRIDAY WITH 60KT LLJ SUPPORTING MODERATE RISK OF SVR STORMS FRIDAY AFTN THRU FRIDAY NIGHT. CONVECTION NOT GOING FAR ON SATURDAY AS MID LEVEL FLOW LINES UP WITH COLD FRONT TRYING TO SLIP ACROSS IL. IS LIKELY TO BE A WET ACTIVE WEEKEND WITH A SECONDARY FRONT DROPPING INTO THE UPR MS VLY SAT NIGHT INTO SUNDAY. NOT MUCH CHANGE IN FORECAST TEMPS. CONTINUED HIGH DEWPTS IN THE 60S SHUD KEEP LOW TEMPS MILD AND MUGGY AT NIGHT WITH HIGHS IN THE 80S TO NEAR 90 AT TIMES SIMILAR TO THE TROPICS. DID NOT CHANGE EXTENDED MUCH FROM PREVIOUS PACKAGE. MODELS CONTINUING TO MAINTAIN STAGNANT COLD FRONT INTO MONDAY NIGHT NEAR THE WI BORDER WITH RIDGING AMPLIFYING ONCE AGAIN OVER THE LAKES ON TUESDAY AND WEDNESDAY. RLB && .AVIATION... 1200 UTC TAFS...PRIMARY AVIATION CHALLENGE WILL BE TSRA POTENTIAL EARLY IN THE TAF PERIOD. WELL ORGANIZED MCS WITH SEVERAL SHORT BANDS OF TSRA OVER EASTERN IA INTO NW IL CONTINUES TO PUSH ENE TOWARD THE AREA...THOUGH THUNDERSTORMS HAVE BEEN STRUGGLING WITH THEIR EASTWARD PROGRESS SOME DUE TO STRENGTHENING CAP AND RISING HEIGHTS. BASED ON THE ASSUMPTION THAT STORMS WILL HAVE AN INCREASINGLY DIFFICULT TIME MAKING EASTWARD PROGRESS PLAN IS TO NOT HAVE ANY MENTION OF PRECIP IN CHGO METRO TERMINALS. FARTHER NW AT RFD HAVE INTRODUCED A PERIOD OF VCTS FOR NOW...BUT MAY NEED TO EVENTUALLY INCLUDE A SHORT TEMPO FOR TSRA. BY LATE MORNING ANY PRECIP CHANCES SHOULD END WITH JUST BREEZY CONDITIONS EXPECTED. CONDITIONS WILL LIKELY REMAIN VFR THROUGH THE PERIOD...THOUGH MOIST AIRMASS COULD ALLOW FOR SOME HIGH END MVFR VSBYS TO DEVELOP EARLY FRIDAY MORNING. FAIRLY STRONG WINDS ARGUED AGAINST INCLUSION IN THE TERMINALS AT THIS TIME...BUT SOMETHING FOR DAY SHIFT TO RE-ACCESS. IZZI && .MARINE... 305 AM CDT WARM FRONT ASSOCIATED WITH LOW PRESSURE OVER THE SOUTHERN PLAINS EXTENDING ACROSS THE SOUTHERN GREAT LAKES WILL CONTINUE TO LIFT SLOWLY NORTHWARD ACROSS THE WESTERN LAKES REGION TODAY. THIS BOUNDARY HAS BEEN A FOCUSING MECHANISM FOR THUNDERSTORMS WITH MODERATELY UNSTABLE AIRMASS STILL IN PLACE ALONG IT WITH SFC DEW POINTS POOLING IN THE 68-70F RANGE AND PRECIPITABLE WATER VALUES AROUND 1.5 TO 1.75INCHES. 07Z SFC ANALYSIS SHOWS BOUNDARY ROUGHLY ALONG I-88. EXTENSIVE CONVECTIVE COMPLEX ACROSS IA AND EASTERN NEB MOVING EASTWARD WILL SPREAD INTO THE WESTERN GREAT LAKES LATER THIS MORNING. MEANWHILE AFOREMENTIONED WARM FRONT WILL CONTINUE TO LIFT SLOWLY NORTH ACROSS THE AREA TODAY AND FINALLY GET NORTH OF LAKE SUPERIOR BY LATE IN THE DAY FRIDAY AS THE PARENT LOW PRESSURE SYSTEM MOVES TO THE MINNESOTA ARROWHEAD. ANOTHER ROUND OF THUNDERSTORMS LIKELY ON FRIDAY AFTERNOON/EVENING AS UPPER LEVEL DISTURBANCE ROTATES ACROSS THE REGION. BROAD SOUTHERLY FLOW REMAINS IN PLACE SATURDAY BEFORE A WEAK COLD FRONT SWEEPS EAST ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY VEERING WINDS SOUTHWEST. ED F && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. &&
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
506 AM CDT THU JUN 5 2008
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
061015-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
506 AM CDT THU JUN 5 2008 /606 AM EDT THU JUN 5 2008/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TODAY AND TONIGHT.
WEATHER HAZARDS EXPECTED:
ISOLATED THUNDERSTORMS...THE STRONGEST MAY PRODUCE:
HEAVY DOWNPOURS.
CLOUD TO GROUND LIGHTNING.
PEA SIZE HAIL.
WIND GUSTS OVER 40 MPH.
AREAS AFFECTED AND TIMING:
THUNDERSTORMS ARE POSSIBLE THIS MORNING...WITH THE GREATEST
CHANCES NORTHWEST OF A CHICAGO TO LASALLE PERU LINE.
DISCUSSION:
AS A LARGE COMPLEX OF THUNDERSTORMS TRACKS NORTHEASTWARD FROM
IOWA INTO WISCONSIN...THERE IS A CHANCES THAT A FEW OF THE
THUNDERSTORMS ON THE SOUTH EDGE OF THE COMPLEX MAY CLIP MAINLY
NORTHWESTERN PORTIONS OF THE OUTLOOK AREA. WHILE THE THREAT OF
SEVERE WEATHER IS NOT ZERO...THE BETTER CHANCES OF ORGANIZED
SEVERE WEATHER APPEAR TO BE NORTH AND WEST OF THE AREA.
THUNDERSTORM CHANCES WILL DECREASE THIS AFTERNOON AS
TEMPERATURES ABOVE THE GROUND WARM CREATING A LID ON
THUNDERSTORM DEVELOPMENT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORMS CHANCES WILL INCREASE AGAIN FRIDAY AFTERNOON AND
PARTICULARLY FRIDAY EVENING. THOUGH MUCH CAN CHANGE BETWEEN NOW
AND FRIDAY...EARLY INDICATIONS ARE THAT MANY OF THE INGREDIENTS
NECESSARY FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK...INCLUDING
THE POTENTIAL FOR TORNADOES...WILL BE IN PLACE.
A PERIOD OR TWO OF THUNDERSTORMS WILL LIKELY OCCUR OVER THE
WEEKEND AND INTO NEXT WEEK AS A FRONTAL BOUNDARY WAVERS AROUND
THE REGION. THERE WILL PROBABLY BE AT LEAST SOME SMALL POTENTIAL
FOR SEVERE WEATHER DURING THIS TIME PERIOD.
.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER
ACTIVATION IS NOT EXPECTED TO BE NECESSARY THROUGH TONIGHT.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ740>745-061015-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
506 AM CDT THU JUN 5 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT FRIDAY.
IN ADDITION...THUNDERSTORMS...SOME SEVERE...ARE LIKELY AS EARLY AS
FRIDAY AFTERNOON BUT PARTICULARLY FRIDAY EVENING.
A PERIOD OR TWO OF THUNDERSTORMS WILL LIKELY OCCUR OVER THE WEEKEND
AND INTO NEXT WEEK AS A FRONTAL BOUNDARY WAVERS AROUND THE REGION.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-061015-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
506 AM CDT THU JUN 5 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY OVER CENTRAL AND
NORTHERN PORTIONS OF THE LAKE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORMS...SOME SEVERE...ARE LIKELY AS EARLY AS FRIDAY
AFTERNOON BUT PARTICULARLY FRIDAY EVENING.
A PERIOD OR TWO OF THUNDERSTORMS WILL LIKELY OCCUR OVER THE WEEKEND
AND INTO NEXT WEEK AS A FRONTAL BOUNDARY WAVERS AROUND THE REGION.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
IZZIPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
246 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL MOUNT AYR 40.95N 87.30W
06/04/2008 E1.00 INCH NEWTON IN EMERGENCY MNGR
&&
IZZIPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
248 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 2 NNW REMINGTON 40.79N 87.17W
06/04/2008 E1.00 INCH JASPER IN TRAINED SPOTTER
0713 PM FUNNEL CLOUD REMINGTON 40.76N 87.15W
06/04/2008 JASPER IN TRAINED SPOTTER
MULTIPLE REPORTS OF ROTATION NEAR US HWY 24 AND I-65.
0720 PM HAIL 5 W WATSEKA 40.78N 87.83W
06/04/2008 M0.88 INCH IROQUOIS IL CO-OP OBSERVER
0730 PM TORNADO 3 E RENSSELAER 40.94N 87.09W
06/04/2008 JASPER IN LAW ENFORCEMENT
SMALL TORNADO ON THE GROUND.
0746 PM FUNNEL CLOUD 2 S RAUB 40.70N 87.49W
06/04/2008 BENTON IN EMERGENCY MNGR
0801 PM TORNADO 7 S FLANAGAN 40.77N 88.87W
06/04/2008 LIVINGSTON IL PUBLIC
TRUCKER REPORTS TWO TORNADOES MERGING WEST OF I-55 NEAR
MILE MARKER 190.
0803 PM TORNADO 7 S FLANAGAN 40.78N 88.86W
06/04/2008 LIVINGSTON IL TRAINED SPOTTER
TORNADO ON THE GROUND AT INTERSECTION OF 200E AND 1100N.
0804 PM TORNADO 7 S FLANAGAN 40.78N 88.86W
06/04/2008 LIVINGSTON IL LAW ENFORCEMENT
OUTBUILDINGS DESTROYED. LOCATION IS 3-4 MILES NORTH OF
GRIDLEY.
0810 PM HAIL ASHKUM 40.88N 87.95W
06/04/2008 E1.75 INCH IROQUOIS IL EMERGENCY MNGR
0823 PM TORNADO 3 S PONTIAC 40.83N 88.64W
06/04/2008 LIVINGSTON IL LAW ENFORCEMENT
0836 PM HAIL MOUNT AYR 40.95N 87.30W
06/04/2008 E1.00 INCH NEWTON IN EMERGENCY MNGR
0950 PM HAIL CHICAGO HEIGHTS 41.51N 87.64W
06/04/2008 M1.00 INCH COOK IL LAW ENFORCEMENT
0955 PM HAIL SAUK VILLAGE 41.49N 87.57W
06/04/2008 M1.75 INCH COOK IL LAW ENFORCEMENT
1006 PM HAIL GRIFFITH 41.52N 87.42W
06/04/2008 M0.88 INCH LAKE IN TRAINED SPOTTER
1010 PM FLASH FLOOD KANKAKEE 41.12N 87.86W
06/04/2008 KANKAKEE IL TRAINED SPOTTER
SEVERAL STREETS FLOODED IN CITY WITH UP TO 4 TO 5 FEET OF
WATER. MOTORIST RESCUED NEAR BROOKMONT BLVD.
1040 PM HAIL CRETE 41.45N 87.62W
06/04/2008 M0.75 INCH WILL IL TRAINED SPOTTER
1042 PM HAIL MANHATTAN 41.43N 87.99W
06/04/2008 M0.25 INCH WILL IL EMERGENCY MNGR
AT GOUGAR RD. AND MANHATTAN RD.
1052 PM HEAVY RAIN BRADLEY 41.15N 87.86W
06/04/2008 M2.60 INCH KANKAKEE IL TRAINED SPOTTER
MEASURED SINCE RAIN BEGAN AT 9 PM
1118 PM TSTM WND DMG 2 E FAIR OAKS 41.08N 87.22W
06/04/2008 JASPER IN LAW ENFORCEMENT
TREE DOWN.
1127 PM FUNNEL CLOUD 3 S DE MOTTE 41.16N 87.20W
06/04/2008 JASPER IN LAW ENFORCEMENT
1153 PM HAIL ROMEOVILLE 41.65N 88.09W
06/04/2008 M0.75 INCH WILL IL TRAINED SPOTTER
1227 AM FLOOD KANKAKEE 41.12N 87.86W
06/05/2008 KANKAKEE IL LAW ENFORCEMENT
NUMEROUS ROADS CLOSED ACROSS KANKAKEE COUNTY.
1233 AM FLOOD MANHATTAN 41.43N 87.99W
06/05/2008 WILL IL LAW ENFORCEMENT
MULTIPLE ROADS IN EASTERN WILL COUNTY ARE CLOSED.
1257 AM FLOOD MOROCCO 40.95N 87.45W
06/05/2008 NEWTON IN LAW ENFORCEMENT
HIGH WATER ACROSS MANY LOCATIONS IN THE COUNTY.
0100 AM FLOOD STEGER 41.47N 87.64W
06/05/2008 COOK IL LAW ENFORCEMENT
MINOR ROADWAY FLOODING IN TOWN. NO ROADS CLOSED YET.
0206 AM HEAVY RAIN 2 S WHEATFIELD 41.16N 87.05W
06/05/2008 M4.48 INCH JASPER IN CO-OP OBSERVER
4.1 IN PAST 2.5 HOURS
&&
IZZIPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
511 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM FLASH FLOOD 2 WNW MONEE 41.43N 87.79W
06/05/2008 WILL IL LAW ENFORCEMENT
ROUTE 50 NEAR EAGLE CREEK IMPASSIBLE
&&
HALBACHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
539 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 AM FLASH FLOOD KANKAKEE 41.12N 87.86W
06/05/2008 KANKAKEE IL LAW ENFORCEMENT
ROADS CLOSED ACROSS THE COUNTY-KANKAKEE COUNTY SHERIFF
0520 AM FLASH FLOOD WHEATFIELD 41.19N 87.05W
06/05/2008 JASPER IN LAW ENFORCEMENT
JASPER COUNTY SHERIFF REPORTS THAT THE HARDEST HIT AREA
IS IN WHEATFIELD AND DE MOTTE. SOME CITY ROADS CLOSED.
SOME HOUSES WITH WATER IN BASEMENT.
0525 AM FLASH FLOOD MOROCCO 40.95N 87.45W
06/05/2008 NEWTON IN LAW ENFORCEMENT
ROADS CLOSED ACROSS THE COUNTY-NEWTON COUNTY SHERIFF
&&
HALBACHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
617 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM FLASH FLOOD LOWELL 41.29N 87.41W
06/05/2008 LAKE IN BROADCAST MEDIA
4.0 INCHES OF RAIN. RELAYED BY ABC 7 CHICAGO
0605 AM FLASH FLOOD BOURBONNAIS 41.16N 87.88W
06/05/2008 KANKAKEE IL BROADCAST MEDIA
5.2 INCHES-STORM TOTAL. NEIGHBORS CORN FIELD FLOODED. CAN
NOT GET OUT OF DRIVE WAY DUE TO FLOODING. RELAYED BY ABC
7 CHICAGO
&&
HALBACHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
624 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL NORRIDGE 41.97N 87.82W
06/05/2008 E0.75 INCH COOK IL LAW ENFORCEMENT
&&
IZZIThe Quad Cities radar (KDVN), 107 km away, was scanning. The volume nearest the first event began at 12:26 UTC.
6 thunderstorm wind, 1 lightning. Local standard time, as filed.
Wind gusts were estimated to 70 mph.
Several trees were blown down.
Large tree limbs and power lines were blown down on North River Drive.
A wind gust to 64 mph was measured.
A tree was blown down.
Tree limbs and power lines were blown down.
Lightning struck a home on Yew Tree Court blowing a hole through the roof, knocking siding off of the house and blew out some electrical circuits but no fire was reported.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2008Every state in 2008This day in weather historyWarnings in Illinois, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 99666, 99661, 109727, 99667, 99662, 99663, 111467.